RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1997, Volume 9, Issue 1, Pages 134–146 (Mi dm451)  

This article is cited in 1 scientific paper (total in 1 paper)

Characterization of some extremal graphs with a diameter at most three

D. L. Belotserkovskii


Abstract: We consider the problem to find the lower bound for the number of edges for graphs in which after removing an arbitrary vertex or an arbitrary edge the diameter of the graph obtained does not exceed three. Also, the graphs for which the lower bound determined is attained are enumerated.

DOI: https://doi.org/10.4213/dm451

Full text: PDF file (1373 kB)

English version:
Discrete Mathematics and Applications, 1997, 7:2, 163–176

Bibliographic databases:

UDC: 519.1
Received: 03.07.1994
Revised: 14.02.1997

Citation: D. L. Belotserkovskii, “Characterization of some extremal graphs with a diameter at most three”, Diskr. Mat., 9:1 (1997), 134–146; Discrete Math. Appl., 7:2 (1997), 163–176

Citation in format AMSBIB
\Bibitem{Bel97}
\by D.~L.~Belotserkovskii
\paper Characterization of some extremal graphs with a diameter at most three
\jour Diskr. Mat.
\yr 1997
\vol 9
\issue 1
\pages 134--146
\mathnet{http://mi.mathnet.ru/dm451}
\crossref{https://doi.org/10.4213/dm451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1454185}
\zmath{https://zbmath.org/?q=an:0884.05078}
\transl
\jour Discrete Math. Appl.
\yr 1997
\vol 7
\issue 2
\pages 163--176


Linking options:
  • http://mi.mathnet.ru/eng/dm451
  • https://doi.org/10.4213/dm451
  • http://mi.mathnet.ru/eng/dm/v9/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. L. Belotserkovskii, “Ob odnoi zadache perechisleniya obrazuyuschikh grafov s ogranicheniem na diametr”, Probl. upravl., 1 (2010), 2–6  mathnet
  • Дискретная математика
    Number of views:
    This page:204
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020